Affordable Access

Publisher Website

A universal model for cosymplectic manifolds

Authors
Journal
Journal of Geometry and Physics
0393-0440
Publisher
Elsevier
Publication Date
Volume
20
Issue
1
Identifiers
DOI: 10.1016/0393-0440(96)00047-2
Keywords
  • Differential Geometry
  • Cosymplectic Manifolds
  • Coisotropic Reduction
  • Equivariant Reduction

Abstract

Abstract We show that “all” cosymplectic manifolds can be obtained by reduction from a universal cosymplectic manifold R × T ∗( R N × T k ). We also prove a corresponding equivariant version.

There are no comments yet on this publication. Be the first to share your thoughts.